MathSciNet Relay Station
MathSciNet bibliographic data
MR230325 57.20
Shaneson, Julius L. Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S\sp{1}\times S\sp{3}$. Bull. Amer. Math. Soc. 74 1968 972–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement